Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax and voice changes jdgjdg

Posted by headachequeen on April 5, 2004, at 21:55:08

In reply to Re: migraine control and weight loss, posted by jdgjdg on April 5, 2004, at 21:43:36

> My pdoc just switched me from Depakote ER 1500mg to Topamax for Bp I. I have had signifigant weight gain in just 2 months on Depakote so I asked her to switch me. I am just starting the Topamax tonight. She said to decrease the Depakote to 1000mg and start 50mg of Topamax for 5 days, then 5 days with 500 Depakote and 100 Topamax and then stop the Depakote all together and increase the Topamax to 150mg. After that and 5 days at 150mg she is going to do blood work to test my blood levels and liver enzymes just as she did with the Depakote to see if this is a good maintenance dose. I'm really hoping this helps me to loose the weight I gained on the Depakote plus an extra 20lbs I have been carrying around for a few years. Has anyone else had similar experiences they would like to share? Jenn


Read Bridgey's previous post...
too much too fast is too dangerous...
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20040402/msgs/333128.html